Have you done this? How did it work for you?
While I have not used this medication myself I have read about it.
There is a serious risk of developing a life threatening brain infection which results in Progressive Multifocal Leukoencephalopathy (PML) with Tysabri use.
"... In patients treated with Tysabri, the risk of developing PML increases with longer treatment duration, and for patients treated for 24 to 36 months is generally similar to the rates seen in clinical trials. There is limited experience beyond 3 years of treatment. There are no known interventions that can reliably prevent PML or adequately treat PML if it occurs. It is not known whether early detection of PML and discontinuation of Tysabri will mitigate the disease."
Read more: https://www.drugs.com/pro/tysabri.html#ixzz0muVGVDnp
Maybe this is the reason your doctor wants you to have a drug holiday.
You should take his advice.
You may find these patient reviews interesting:
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tysabri - How many treatments can you have? My sister in law has been taking it for 5 or 6 yrs -not?
Posted 19 Jul 2012 • 1 answer
Posted 21 Oct 2013 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 7 Apr 2016 • 1 answer
Tysabri - Can any of these meds relieve the symptoms so my son can walk again, he is having a rough?
Posted 19 May 2016 • 0 answers